MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE BOVIE DISPOSABLE CAUTERY PADS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEGADYNE MEDICAL PRODUCTS, INC. MEGADYNE BOVIE DISPOSABLE CAUTERY PADS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number MEGADYNE RETURN PAD
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
Physician reported feeling energy while using a megadyne bovie cautery.Bovie pads changed from megadyne to 3m brand and issue was resolved.Fda safety report id # (b)(4).

Brand Name
MEGADYNE BOVIE DISPOSABLE CAUTERY PADS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
MDR Report Key13026126
Report NumberMW5106142
Device Sequence Number4152815
Product Code GEI
UDI-Device Identifier10614559104613
UDI-Public10614559104613
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEGADYNE RETURN PAD
Device Catalogue Number0855CN
Device Lot Number2012129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown